# SDR 2008UALA05475

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 34,730 hours, 13,297 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR PLATE CORRODED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REMOVED RT SHEAR PLATE.  INSTALLED NEW RT SHEAR PLATE.
